# SDR MASA2009032200104

- Difficulty date: March 22, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 6,709 hours, 4,816 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7110 DEN-MKE.  F/A REPORTS, "SMELLS LIKE SMOKE" IN THE GALLEY.  MX REMOVED AND REPLACED NR 2 COFFEE POT, OPS CHECKED GOOD.
